# SDR 20000803SH010

- Difficulty date: July 7, 2000
- Submitted: August 3, 2000
- Operation: General aviation
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Part number: 3032651
- Part serial: 013019
- Condition: Inaccurate
- Location: Vane T/E Repair
- Component: Small Exit Duct, Pwa
- Component part number: 3018652
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A TREND HAS DEVELOPED INDICATING PROCEDURES, TECHNIQUES, OR WORKMANSHIP OF OVERHAULED VANE RINGS IS RESULTING IN PREMATURE FAILURE OF PN 3032651 WHICH RESULTS IN UNSATISFACTORY ENGINE PERFORMANCE AND POSSIBLE ENGINE FAILURE.  (X)
